MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 10MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 10MM; KNEE TIBIAL INSERT
Catalog Number 129405410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a literature source.The following literature cite has been reviewed: schoutens c, nolte pa, van noort a.Traumatic anterior tibiofemoral dislocation of mobile-bearing total knee arthroplasty: two cases.Trauma case rep.2025 feb 17;56:101144.Doi: 10.1016/j.Tcr.2025.101144.Pmid: 40083388; pmcid: pmc11904596.Objective/methods/study data: this study presents 2 cases; case 1: a 71-year-old caucasian woman presented to the emergency department after a fall from stance onto the floor in the domestic setting, in which hyperextension of her left prosthetic knee joint had probably occurred.A lcs complete¿ cementless rotating platform tka had been implanted fifteen years prior for symptomatic lateral osteoarthritis.Case 2: a 73-year-old caucasian woman presented to the emergency room after slipping on an oil spill and falling directly onto her left knee.She was in severe pain, could not bear weight, and had a deformed left knee joint.A left lsc complete¿ cementless rotating platform tka had been implanted 8 years prior for symptomatic osteoarthritis in an uncomplicated procedure.Lot, model and catalog numbers are not available, but the suspected depuy synthes device(s) possibly associated with reported adverse events: lcs complete¿ rotating platform cementless; depuy, warsaw, in).Adverse event(s) and provided interventions possibly associated with unk knee femoral lcs (qty: 1) ip-02571802: 71-year-old caucasian woman: pain, walking difficulty, surgical intervention, joint dislocation.Adverse event(s) and provided interventions possibly associated with unk knee tibial insert lcs (qty:1) ip-02571803: 71-year-old caucasian woman: pain, walking difficulty, surgical intervention, joint dislocation.Adverse event(s) and provided interventions possibly associated with unk knee femoral lcs (qty: 1) ip-02571804: 73-year-old caucasian woman: pain, swelling, walking difficulty, surgical intervention, device revision or replacement, soft tissue injury, joint instability.Adverse event(s) and provided interventions possibly associated with unk knee tibial insert lcs (qty: 1) ip-02573334: 73-year-old caucasian woman: pain, swelling, walking difficulty, surgical intervention, device revision or replacement, soft tissue injury, and joint instability.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot, catalog, expiry date), g4 ( pma/ 510(k)), h4.Corrected: d1, d2a, d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.This complaint was opened to document complaints derived through a journal article review.Follow-ups were done to try and obtain additional information from the author of the journal article.No further information was received.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
LCS COMP RP INSERT STD 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23630383
Report Number1818910-2025-20611
Device Sequence Number15836978
Product Code NJL
UDI-Device Identifier10603295022015
UDI-Public(01)10603295022015(17)190601(10)550834
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue Number129405410
Device Lot Number550834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/25/2025
12/04/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/03/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient RaceWhite